# SDR CA141028010

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,823 hours
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 305904601
- Condition: Damaged
- Location: Starter Drive
- Part time: 3,172 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION IT WAS NOTICE THERE WAS A LOT OF OIL COMING FROM THE STARTER GENERATOR DRAIN. THE STARTER WAS REMOVED AND IT WAS NOTICE THAT CARBON HAD GOT BETWEEN THE SEAL AND THE SHAFT CAUSING THE SEAL TO PILE UP AND WEAR A CURVE IN THE SHAFT AND CAUSING THE OIL TO LEAK BY. THE OIL FILTER WAS REMOVED AND SOME METAL WAS FOUND INSIDE. THE ENGINE WAS REMOVED AND SENT TO BE REPAIRED. THE PROP, OIL COOLER AND GOVERNOR WAS SENT TO BE FLUSHED.
